YB
BannerBanner

STEROIDS MAKE ME SICK!!!!??????

Author
Mickey123
Pro-Member
  • Total Posts : 2111
  • Reward points: 10072
  • Joined: 2005/01/18 20:29:33
  • Location: Henery's Orange Volvo with Henry & Clayton.
  • Status: offline
2005/07/31 12:34:47 (permalink)
0

STEROIDS MAKE ME SICK!!!!??????

Hi all,

This is my second cycle. Ny First cycle was deca200/sust250 e5d. This cycle 25mg/dbol-ed deca200/test en 250 e5d.

Im not one to suffer from illness very often thank god however on my first cycle i seemed to get a heavy cold/ light flu after the first few weeks of my cycle. it stopped my training for a week. That said I still made great gains after post cycle.

This is where it gets a little odd.
As said im now on my second cycle and again 3 weeks in im bed ridden!! Im aching all over with hot and cold sweats and seem to be able to sleep the clock around, litrally (I can sleep around 14 hrs a day on and off at mo).
I tried training two nights ago, saw some good strength increase however paid for it big time after. I felt like I was going to die with this flu I again have.

I am still taking my roids however not training and having a week off. Is it ok to take roids and not train?

Can it be the roids causing this?? Im never ill otherwise as a rule and as said its now twice this has happened.

I hate being on the sick from work and here I am again.

Any advice appreciated

Mickey

#1

11 Replies Related Threads

    TREBOR
    Pro-Member
    • Total Posts : 6492
    • Reward points: 3926
    • Joined: 2003/04/03 11:14:02
    • Location: Durham United Kingdom
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 12:38:32 (permalink)
    0
    Mate i always come down with a heavy cold at the start of a cycle and during pct,not training for a few days or even a week is not going to do any harm.
    #2
    SJL
    Pro-Member
    • Total Posts : 1741
    • Reward points: 7780
    • Joined: 2005/05/02 22:23:45
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 12:38:50 (permalink)
    0
    Probably the Sus?, i felt like $hite on karachi stuff but got over it after a few days. Sounds exactly how i felt, could sleep for hours at a time, anytime of the day
    #3
    Mickey123
    Pro-Member
    • Total Posts : 2111
    • Reward points: 10072
    • Joined: 2005/01/18 20:29:33
    • Location: Henery's Orange Volvo with Henry & Clayton.
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 12:45:19 (permalink)
    0
    thank god im not alone here and thanks for your quick replies fellas -put my mind at ease. Thought I was getting paranoid:)

    Britbull - its test en this time fella however still karachi so very similar. sust was my first cycle.

    I have to say ive seen some great gains of the Dbol this time as I never frontloaded with it the last.

    Is it worth me going to the DRs? something else Im not a fan of:/


    Thanks again

    Bed ridden Mickey -thank god for laptops

    #4
    BIG DOG
    Universe Member
    • Total Posts : 273
    • Reward points: 5155
    • Joined: 2005/07/21 13:36:53
    • Location: Hertfordshire
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 12:52:59 (permalink)
    0
    I found doubling up on protien and vit c intake helps
    #5
    Mickey123
    Pro-Member
    • Total Posts : 2111
    • Reward points: 10072
    • Joined: 2005/01/18 20:29:33
    • Location: Henery's Orange Volvo with Henry & Clayton.
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 12:58:26 (permalink)
    0
    big dog,

    hi and welcom to MT.

    I quite of my food at the mo with this flu but have vit c tabs and whey iso sp will up the intakes. thanks fella


    Mickey

    #6
    khany
    Pro-Member
    • Total Posts : 9891
    • Reward points: 4073
    • Joined: 2003/12/07 16:17:12
    • Location: LEEDS
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 13:01:09 (permalink)
    0

    ORIGINAL: Mickey123

    big dog,

    hi and welcom to MT.

    I quite of my food at the mo with this flu but have vit c tabs and whey iso sp will up the intakes. thanks fella


    Mickey


    get a blender mate and blend , make sure you are getting in the protine and cals , flu will pass some get it bad others dont , i usaly get ill around start of cycle but never that bad
    #7
    BIG DOG
    Universe Member
    • Total Posts : 273
    • Reward points: 5155
    • Joined: 2005/07/21 13:36:53
    • Location: Hertfordshire
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/07/31 13:02:12 (permalink)
    0
    Cheers Mickey,i'm no expert but it worked for me,hope it helps.
    #8
    Mickey123
    Pro-Member
    • Total Posts : 2111
    • Reward points: 10072
    • Joined: 2005/01/18 20:29:33
    • Location: Henery's Orange Volvo with Henry & Clayton.
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/08/03 09:29:29 (permalink)
    0
    hi khany, sorry mate i didnt subscribe to this thread so didn't know you'd replied.

    I am keeping cals high as I can. Im relying on weetabix and whey iso.


    I went to see dr and he's gave me a weeks sick note. Im still not training as the last time i put myself back to square one. Gonna give it until the weekend but that will be around two weeks on my cycle I havent trained much - gutted.

    I waited for three month plus post cycle to start this and now look!!


    On a positive note when i look in the mirror im looking good (by my standards) I dont hold much water but have gained quite allot of muscle. How is this poss when all as im doing is lying around in bed with flu????

    Anyone any ideas?? Im not complaining mind.

    Getting better slowly, Mickey flu head!

    #9
    khany
    Pro-Member
    • Total Posts : 9891
    • Reward points: 4073
    • Joined: 2003/12/07 16:17:12
    • Location: LEEDS
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/08/04 01:06:37 (permalink)
    0

    ORIGINAL: Mickey123

    hi khany, sorry mate i didnt subscribe to this thread so didn't know you'd replied.

    I am keeping cals high as I can. Im relying on weetabix and whey iso.


    I went to see dr and he's gave me a weeks sick note. Im still not training as the last time i put myself back to square one. Gonna give it until the weekend but that will be around two weeks on my cycle I havent trained much - gutted.

    I waited for three month plus post cycle to start this and now look!!


    On a positive note when i look in the mirror im looking good (by my standards) I dont hold much water but have gained quite allot of muscle. How is this poss when all as im doing is lying around in bed with flu????

    Anyone any ideas?? Im not complaining mind.

    Getting better slowly, Mickey flu head!


    maybe the extra rest and recuoperation has had good effect on muscle repair/build , as you know mate you grow when you rest

    Well sound like your on the mend good luck with your cycle and speak soon mate
    #10
    Grendel
    Olympian Member
    • Total Posts : 664
    • Reward points: 10295
    • Joined: 2005/01/04 09:38:45
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/08/04 05:12:02 (permalink)
    0
    there was somone who had posted a while back that the sust flu was do to an allergic reaction to the esters. The reason I'm curious is that on my last cycle (500 ew) I was fine no problems (I'm quite sure it was legit) next time I'll be running 750 or a 1000 ew and wonder if I am increasing the risk of catching the flu or if I'm just not allergic??? Thanks for the all the help... once again!!

    ~Grendel~
    #11
    Mickey123
    Pro-Member
    • Total Posts : 2111
    • Reward points: 10072
    • Joined: 2005/01/18 20:29:33
    • Location: Henery's Orange Volvo with Henry & Clayton.
    • Status: offline
    RE: STEROIDS MAKE ME SICK!!!!?????? 2005/08/04 08:57:03 (permalink)
    0
    Grendal,

    I used sust on my first cycle, but had a few probs with it.

    1- It deaded my leg so bad i limped for a day after each shot. This didnt get any better with time either- wimp I know

    2- I had a prob with my temper. This would only happen around 24hrs after injecting. I put it down to the test within it that peaks over the 24hr period.

    As a result Im taking Test En this time. Im glad to report positive results. No dead leg and no temper as yet (3 weeks in)

    Only down side is this flu that im glad to say is lifting. so much so Im going to train (not too heavey) either today or tommorow

    Whilst I cant be certain its the test that has caused this like i mention in the above posts it seems like a coincidence to me.





    #12
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5